# SDR MWEA97725

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CRACK IN AFT CARGO DOOR UP DOOR BEAM AFT END FIT AND CRACK IN EDGE OUT SKIN.  MAINTENANCE REPAIRED IAW SRM 52-01 PG1 FIG 2.
